MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAV NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAV NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0038287399
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that hemoglobinuria occurred.An ablation procedure was performed using farawave nav catheter.A urinalysis was positive for blood in the urine, and the patient was diagnosed with hemoglobinuria.No further information on the status of the patient is available.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Initial reporter information was not provided to bsc.Good faith efforts to obtain the information are in progress.A supplemental report will be filed if the information is received.

Brand Name
FARAWAV NAV
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50408019
Report Number2124215-2026-45320
Device Sequence Number10455027
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209(11)260109(17)270109(10)0038287399
Combination Product (Y/N)N
Initial Reporter CountryHR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0038287399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown